# SDR DALA2023042703314

- Difficulty date: March 27, 2020
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 ER/A 577297-14AD REV A APPROVED FOR STAGE II/III DTE. CORRECTIVE ACTION: REF ERA 577297-14AD. (1540755)
